Forum

So Tired!

Hi all, any advise on getting at least 7hrs sleep as for weeks now i've existed on 5 or 6

and it shows (suitcases under my eyes). I tried sleeping pills off GP and i was still awake at 4.20am.

Last night my legs were aching and i was still looking at the clock just before 12 and up at 4.50am.

I am taking 20mg citalopram to cheer me up because i'm so sad but this means no pain killers apart from paracetamol.

Tried de-caf coffee, relaxing bath (not too hot anymore though) but to no avail.

TIA sonia x

Hi Sonia,

I generally flit between getting a few hours sleep or none at all so I definitely don't have the answer.

Having said that, maybe try a few relaxation techniques - they do help some people. 

Switch off your computer / phone hours beforehand (the screen doesn't help) or maybe try some herbal teas which have relaxing ingredients in them (the name of which escapes me but your local Holland & Barrett have them).

If your legs are playing up then maybe your GP or neuro can give you something that will help ease them - there must be something that will take the edge off.

I hope you find something that helps you because sleep deprivation just makes everything else so much worse crying1

Debbie xx

Oh I forgot to mention 'winding down' of an evening. Try to ensure that the last few hours before bed you spend in as relaxed surroundings as possible...

Debbie xx

 

Thanks Debbie, i have the added complication of being on lifelong Warfarin and alot of tablets interact too much to be able to take them!

I have a great GP but his hands are tied because of my blood disorder, the neuro i struggle to understand but i will see the GP again on thursday to see if he can help.

Thanks for replying

sonia x

You're welcome Sonia - I wish there was an easy answer.

The name of the herb that's in the teas still escapes me but if you google it you'll find it. Like you say, there are a lot of things that you can't take because of the warfarin so yes, always check. Some people think that 'herbal' is okay to take regardless - but that's not necessarily the case.

I'd definitely try some relaxation techniques though, it might be just the ticket for you.

Let us know how you get on.

Good luck!

Debbie xx

Sonia

I know exactly how you feel.....I am now on a tablet "mirapixin" (hope thats correct spelling) These hsave helped soooooo much.  80% less problems with my legs, which helps me sleep. 

Dont know if these will work for you??

 

Martina :)

Hi I know how you feel that tiredness is just horrible and seems to make everything feel worse.
My hsband doesn’t sleep well and he swears by valerian tea, he always sleeps better when he drinks that.
Xx